# SDR 29GA2018112600001

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 38,507 hours, 42,723 cycles
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6510399
- Condition: Missing
- Location: Call Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0075 MCO/EYW REPORT: FA EMERGENCY CALL LIGHT MISSING. CORRECTIVE ACTION: INSTALLED EMERGENCY CALL LIGHT LENS I.A.W AMM 25-25-25-04. OP'S CHECH GOOD.
